# SDR SWAA2012040902852

- Difficulty date: March 18, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 57,972 hours, 48,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FOUND CRACKED AT BS 670, LBL 24.8.  REPAIRED BEAM PER ER AND EA.
